# SDR UPS00834315

- Difficulty date: October 18, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT SMOKE BARRIER CEILING ATTACH ANGLE CORRODED.  REMOVED CORRODED ANGLE, FABED NEW ANGLE IAW TIMCO DWG DWG-01252.  ALODINED AND PRIMED INSTALLED ANGLE IAW 51-3-0.
